If you need an accessible version of this item please contact JSTOR User Support

The Homotopy Type of the Matroid Grassmannian

Daniel K. Biss
Annals of Mathematics
Second Series, Vol. 158, No. 3 (Nov., 2003), pp. 929-952
Published by: Annals of Mathematics
Stable URL: http://www.jstor.org/stable/3597236
Page Count: 24
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
The Homotopy Type of the Matroid Grassmannian
Preview not available

Page Thumbnails

  • Thumbnail: Page 
[929]
    [929]
  • Thumbnail: Page 
930
    930
  • Thumbnail: Page 
931
    931
  • Thumbnail: Page 
932
    932
  • Thumbnail: Page 
933
    933
  • Thumbnail: Page 
934
    934
  • Thumbnail: Page 
935
    935
  • Thumbnail: Page 
936
    936
  • Thumbnail: Page 
937
    937
  • Thumbnail: Page 
938
    938
  • Thumbnail: Page 
939
    939
  • Thumbnail: Page 
940
    940
  • Thumbnail: Page 
941
    941
  • Thumbnail: Page 
942
    942
  • Thumbnail: Page 
943
    943
  • Thumbnail: Page 
944
    944
  • Thumbnail: Page 
945
    945
  • Thumbnail: Page 
946
    946
  • Thumbnail: Page 
947
    947
  • Thumbnail: Page 
948
    948
  • Thumbnail: Page 
949
    949
  • Thumbnail: Page 
950
    950
  • Thumbnail: Page 
951
    951
  • Thumbnail: Page 
952
    952